Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 101, NWS North Platte, NE

June 23, 2023Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2023, 7:34 PM MDT for Sheridan County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2023, 7:34 PM MDT (01:34 UTC)
Expired
Jun 23, 2023, 8:15 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 5:17 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2023-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2023-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

337 
WUUS53 KLBF 240134
SVRLBF
NEC161-240215-
/O.NEW.KLBF.SV.W.0101.230624T0134Z-230624T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
734 PM MDT Fri Jun 23 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Central Sheridan County in the Panhandle of Nebraska...

* Until 815 PM MDT.

* At 734 PM MDT, a severe thunderstorm was located 19 miles south of
  Rushville, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Smith Lake State Wildlife Management Area and Highway 250 crossing
  the Niobrara River.

This includes Highway 250 between mile markers 21 and 39.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.

&&

LAT...LON 4230 10253 4245 10260 4268 10237 4242 10212
TIME...MOT...LOC 0134Z 238DEG 13KT 4244 10249 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
1 follow-up statement
918 
WWUS53 KLBF 240154
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
754 PM MDT Fri Jun 23 2023

NEC161-240215-
/O.CON.KLBF.SV.W.0101.000000T0000Z-230624T0215Z/
Sheridan NE-
754 PM MDT Fri Jun 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL SHERIDAN COUNTY...

At 754 PM MDT, a severe thunderstorm was located 21 miles south of
Rushville, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.

This includes Highway 250 between mile markers 21 and 39.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4230 10253 4245 10260 4268 10237 4242 10212
TIME...MOT...LOC 0154Z 244DEG 20KT 4241 10240 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:37 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 23, 5:37 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
637 PM CDT Fri Jun 23 2023

...Aviation discussion...

.SYNOPSIS...
Issued at 423 PM CDT Fri Jun 23 2023

Key Messages:

- Severe storms possible this evening and tonight for much of the
forecast area... significantly severe wind, large hail, torrential
rainfall the main threats

- Additional scattered storm activity tomorrow (north) and Monday
(west), then more widespread mid week

- Seasonable temperatures over the next several days with highs
generally in the 80s

Synopsis:

An upper low centered over the Pacific Northwest and larger scale
trough extending into the central Rockies will be the main focus on
the synoptic level. The jet has also nudged north and is streaming
toward the panhandle. At the surface, multiple boundaries lie across
the forecast area, which is presumably a mix of outflows and
differential heating. Perhaps the most defined boundary stretches
from near KAIA to KONL. The primary warm front lies just north of
the state line and branches from a low near the Wyo. Black Hills,
while a stronger surface trough lies to the west that stems from a
lee side low over eastern Colo.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 423 PM CDT Fri Jun 23 2023

This evening and tonight... The main forecast concern revolves
around the severe threat with potential supercells and a dominant
MCS. The overall scenario that will play out is still a bit unclear
depending on the short term model of choice. This forecast leans
toward a blend of HRRR, HREF, and RRFS, which seem to have a
relatively better handle of earlier convection and the associated
remnant boundaries. The first convective mode of iso/sct supercells
during the early/mid evening (00-03z) will likely focus near the
boundary in the central Sandhills and along the Pine Ridge, and
possibly as far south as the Colorado border. As the evening wears
on (03-09z), the cells should merge into a larger MCS-type system
that progresses east across the Sandhills. This scenario would
suggest large hail being more of an initial threat and damaging wind
becoming the primary concern after dark. Environmental parameters
definitely support the severe threat across the forecast area.
Perhaps the most notable factor is the increase in deep layer shear
compared to the past few days. New numbers from the 19z LBF RAOB
indicate 40 kts of 0-6km shear and ample instability shown by 1300
j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8
C/km. The RAOB also has several analog matches for sig hail, and the
hodograph is rather elongated in the mid/upper levels. Low level
veering also points toward the supercellular mode. Will need to
monitor for brief tornadoes, mainly west of Hwy 83, due to lower
LCLs and increased helicity. As for the transition to MCS, deep
layer shear strengthens to around 50 kts with the mid-level jet
overhead and low level jet picking up. Plenty of elevated
instability remains to maintain the convection. The combination of
shear and large DCAPE values would support significant severe wind
(75mph gusts). The hydrology factors can also not be overlooked with
this setup. Storm motion may not be as large an issue compared to
last few days due to larger shear, but atmospheric available
moisture is somewhat significant. PWAT values of around 1.3 lie just
above the 90%ile of climo, and most of the forecast area have
surface dew points in the mid 60s. Additionally, some locations have
received as much as 3 inches of rain the last couple days, so
antecedent soil moisture is relatively high.

Tomorrow and tomorrow night... The upper closed low shifts east into
the Dakotas, while a pair of fairly significant shortwaves swing
through the Sandhills. Westerly downslope flow cuts into the
moisture content as dew points fall into the 50s (east) and even
upper 40s (southwest). Enough moisture sticks around the northern
Sandhills for the continued forcing and energy to take advantage of
and result in redevelopment of thunderstorms. Guidance suggests
scattered activity through the afternoon and evening, slowly
tapering into the night. Deep layer shear would support briefly
stronger storms, but instability should not be anywhere near as
prolific as today. Regardless, ambient winds will be blustery across
the forecast area as a PV anomaly brushes the Sandhills, surface
pressure gradient steepens, and H85 winds strengthen to 30+ kts out
of the west/northwest. Soundings suggest decent mixing into the
afternoon, so expect most (if not all) of that to reach the surface.
Max temp forecast stays near the middle of the NBM envelope, which
lines up with MAV/MET guidance. Values range from the mid 70s far
northwest to lower 80s north central to mid/upper 80s southwest
where air will be drier and skies sunnier.

.LONG TERM...(Sunday through Friday)
Issued at 423 PM CDT Fri Jun 23 2023

Later into the weekend and toward midweek, an upper ridge takes hold
of the southern and central Plains. Nebraska will be squarely in
southwest flow aloft with a low churning over the Inland Northwest.
Surface high pressure briefly controls the region on Sunday into
Monday, then a series of low pressure line up along the Rockies.
Forcing will be focused near the jet that arcs into the state, and
moisture gradually rebounds with dew points reaching the lower 60s
again by Wed/Thu. Expect increased thunder activity as the period
wears on. Overall, temperatures take a slight hit over the weekend,
then climb midweek as the ridge axis bisects the High Plains. Max
temps approach 90F in the south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 628 PM CDT Fri Jun 23 2023

Biggest challenge this TAF period is location and timing of
expected convection through tonight. Radar shows some isolated
thunderstorms developing in the vicinity of both KLBF and KVTN so
will use VCTS at both locations with an early TEMPO at KLBF to
account for some upstream returns. Thereafter, expect a convective
complex to develop and move west to east across central and
western Nebraska tonight. This will be an all-hazards event so
will include a mention of hail and gusts to 55kt in a 2 hour TEMPO
group with timing based on the latest mesoscale guidance being
just after Midnight. Winds will be heavily influenced by exactly
how the convection develops so confidence in winds immediately
behind the convection is not high until synoptic conditions take
hold again toward daybreak. Expect low stratus will set in late
tonight with IFR/LIFR before improving Saturday morning. Expect
a return to VFR by later Saturday morning or early afternoon.
Winds will be quite gusty through Saturday afternoon with gusts at
or above 30kt expected.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...MBS
Hazardous weather outlook, Jun 23, 2:53 PM MDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
353 PM CDT Fri Jun 23 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-242100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening into
the overnight. There is an enhanced risk for severe weather across
much of western Nebraska into the Sandhills and north central
Nebraska. The main threats will be damaging winds of 75+ mph, large
hail of 2+ inches in diameter, and frequent lightning. Locally heavy
rainfall will also be likely with the greatest potential across
northern Nebraska. An isolated tornado threat is also possible for
this evening. The greatest potential for severe weather will
generally be between 8PM and 2AM CT with the heavy rain threat
between Midnight and 6AM CT.

A flood warning is in effect along the stretch of the South Platte
River in Deuel and Keith Counties. The river stage will rise to just
above flood stage this afternoon. See the flood warning product for
more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Near daily thunderstorm chances return on Monday night lasting
through Thursday night. At this time the severe potential remains
uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jun 23, 2:40 PM MDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
340 PM CDT Fri Jun 23 2023

NEZ007-010-232130-
Holt NE-Boyd NE-
340 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern Holt
and eastern Boyd Counties through 430 PM CDT...

At 339 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynch, or 10 miles southeast of Spencer, moving northeast at 30 mph.
Another strong storm was located just northeast of O'Neill, also
moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Lynch, Bristow, Monowi, Opportunity, Spencer Dam, Dorsey, Scottville
and Redbird State Wildlife Management Area.

This includes the following highways...
 Highway 281 between mile markers 205 and 210.
 Highway 12 between mile markers 127 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4293 9844 4293 9841 4288 9831 4253 9830
      4243 9852 4282 9868 4298 9850
TIME...MOT...LOC 2039Z 239DEG 24KT 4279 9853

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JWS
Special weather statement, Jun 23, 4:51 PM MDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
551 PM CDT Fri Jun 23 2023

NEZ059-232330-
Lincoln NE-
551 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern Lincoln
County through 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Platte Airport, or near North Platte, moving north at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
North Platte and North Platte Airport.

This includes the following highways...
 Highway 97 between mile markers 1 and 4.
 Interstate 80 in Nebraska between mile markers 173 and 186.
 Highway 83 between mile markers 80 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4104 10063 4111 10085 4138 10076 4136 10033
TIME...MOT...LOC 2251Z 201DEG 18KT 4114 10071

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JWS
Special weather statement, Jun 23, 5:53 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
653 PM CDT Fri Jun 23 2023

NEZ037-059-240045-
Lincoln NE-Logan NE-
653 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern Lincoln
and southern Logan Counties through 745 PM CDT...

At 653 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Stapleton, moving northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Stapleton and Gandy.

This includes the following highways...
 Highway 92 between mile markers 219 and 239.
 Highway 83 between mile markers 96 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for southwestern
and west central Nebraska.

&&

LAT...LON 4122 10046 4129 10071 4156 10069 4150 10033
TIME...MOT...LOC 2353Z 217DEG 19KT 4131 10060

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JWS
Special weather statement, Jun 23, 6:19 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
719 PM CDT Fri Jun 23 2023

NEZ059-240100-
Lincoln NE-
719 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northwestern Lincoln
County through 800 PM CDT...

At 718 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sutherland, or 15 miles west of North Platte, moving northeast at 15
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Sutherland, Hershey, Coker and O'Fallons.

This includes the following highways...
 Highway 97 between mile markers 10 and 14.
 Interstate 80 in Nebraska between mile markers 154 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for southwestern
Nebraska.

&&

LAT...LON 4109 10095 4113 10121 4138 10116 4136 10082
TIME...MOT...LOC 0018Z 203DEG 12KT 4116 10107

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JWS
Special weather statement, Jun 23, 6:27 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
727 PM CDT Fri Jun 23 2023

NEZ010-240045-
Holt NE-
727 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern Holt
County through 745 PM CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Page, or 17 miles northeast of O'Neill, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dorsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4256 9846 4272 9831 4258 9830 4247 9831
TIME...MOT...LOC 0027Z 212DEG 14KT 4257 9835

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 23, 7:17 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
717 PM MDT Fri Jun 23 2023

NEZ004-240200-
Sheridan NE-
717 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of central Sheridan
County through 800 PM MDT...

At 717 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Hay Springs, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.

This includes Highway 250 between mile markers 24 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.

&&

LAT...LON 4231 10259 4241 10270 4267 10244 4245 10218
TIME...MOT...LOC 0117Z 231DEG 10KT 4245 10253

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:19 PM MDTSpecial Weather StatementLBFLincoln41 min
Jun 23, 6:27 PM MDTSpecial Weather StatementLBFHolt18 min
Jun 23, 7:17 PM MDTSpecial Weather StatementLBFSheridan43 min
Jun 23, 8:10 PM MDTSpecial Weather StatementLBFArthur50 min
Jun 23, 8:16 PM MDTSpecial Weather StatementLBFSheridan44 min
Jun 23, 8:16 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden44 min
Jun 23, 8:18 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith42 min
Jun 23, 8:22 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 23, 8:29 PM MDTSevere Thunderstorm WarningLBFDeuel46 min
Jun 23, 8:42 PM MDTAreal Flood AdvisoryLBFDeuel, Garden19 min
Jun 23, 8:44 PM MDTSpecial Weather StatementLBFHolt31 min
Jun 23, 8:45 PM MDTSpecial Weather StatementLBFRock30 min
Jun 23, 8:55 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
Jun 23, 8:56 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Sheridan49 min
Jun 23, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Keith48 min
Jun 23, 9:01 PM MDTFlash Flood WarningLBFDeuel, Garden3 hr
Jun 23, 9:04 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFArthur, Keith41 min
Jun 23, 9:07 PM MDTSpecial Weather StatementLBFSheridan38 min
Jun 23, 9:24 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock51 min
Jun 23, 9:26 PM MDTSpecial Weather StatementLBFHolt49 min
Jun 23, 9:31 PM MDTSevere Thunderstorm WarningLBFHolt28 min
Jun 23, 9:33 PM MDTSpecial Weather StatementLBFHooker27 min
Jun 23, 9:37 PM MDTSpecial Weather StatementLBFCherry23 min
Jun 23, 9:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Deuel, Garden, Keith48 min
Jun 23, 9:44 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant46 min
Jun 23, 9:45 PM MDTSpecial Weather StatementLBFSheridan45 min
Jun 23, 9:49 PM MDTSpecial Weather StatementLBFBoyd56 min
Jun 23, 9:51 PM MDTSpecial Weather StatementLBFCherry39 min
Jun 23, 9:55 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan50 min
Jun 23, 10:04 PM MDTAreal Flood AdvisoryLBFDeuel, Garden91 min
Jun 23, 10:09 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson, Perkins51 min
Jun 23, 10:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 23, 10:17 PM MDTSpecial Weather StatementLBFKeya Paha43 min
Jun 23, 10:27 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Garden, Grant, Sheridan30 min
Jun 23, 10:36 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry39 min
Jun 23, 10:42 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 23, 10:43 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more47 min
Jun 23, 10:51 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Thomas39 min
Jun 23, 10:56 PM MDTSevere Thunderstorm WarningLBFKeya Paha64 min
Jun 23, 10:57 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFHooker, Lincoln, Logan, McPherson, Perkins, Thomas48 min
Jun 23, 11:08 PM MDTSpecial Weather StatementLBFHolt52 min
Jun 23, 11:15 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jun 23, 11:19 PM MDTFlash Flood WarningLBFBoyd, Holt, Keya Paha, Rock5 hr
Jun 23, 11:21 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Brown, Cherry, Keya Paha, Rock, Thomas54 min
Jun 23, 11:26 PM MDTSpecial Weather StatementLBFBoyd49 min
Jun 23, 11:42 PM MDTSpecial Weather StatementLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas48 min
Jun 24, 12:06 AM MDTSpecial Weather StatementLBFKeith39 min
Jun 24, 12:12 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock48 min
Jun 24, 12:21 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 3 more39 min
Jun 24, 12:48 AM MDTSpecial Weather StatementLBFMcPherson42 min
Jun 24, 12:55 AM MDTSpecial Weather StatementLBFBoyd, Custer, Garfield, Holt, Loup, Rock and 1 more80 min
Jun 24, 1:47 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Wheeler28 min
Jun 24, 8:59 AM MDTAreal Flood AdvisoryLBFBoyd9 hr
Jun 24, 2:47 PM MDTSpecial Weather StatementLBFBoyd43 min
Jun 24, 3:09 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd36 min
Jun 24, 5:25 PM MDTSpecial Weather StatementLBFBoyd35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.